# SDR SWIA2018062644803

- Difficulty date: June 19, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 31,078 hours, 30,600 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR WARNING AFTER TAKE OFF.  PERFORMED NOSE STRUT SERVICE, ADJUSTMENT OF WEIGHT OFF WHEEL SENSORS IAW AMM.  COMPLIED WITH A GEAR EXTENSION IAW AMM. OPS CHECKED GOOD. NO DEFECTS.
